# SDR FDEA201605181660

- Difficulty date: May 18, 2016
- Submitted: May 18, 2016
- Operation: Air carrier
- Aircraft: N594FE
- Make and model: Doug MD-11F
- Aircraft serial: 48552
- Aircraft time: 76,102 hours, 14,716 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Pin
- Part number: ACG7411503
- Condition: Sheared
- Location: Nlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

AFTER EXITING RNWY, ATTEMPTED NORMAL 90 DEGREE LT TURN, CREW HEARD THUMP & LOST LT TURN AUTHORITY.  INITIAL EVALUATION REVEALED BOLT & PIN ATTACHING LT STEERING ACTUATOR TO STEERING COLLAR TO BE MISSING.  TOP HALF OF SHEARED BOLT & PIN WAS RECOVERED ON THE TAXIWAY BY THE PORT AUTHORITY.  IDENTIFIED PARTS INSPECTED NOSE STRUT STEERING CYLINDERS AREA.  STARTED NOSE GEAR LT STEERING CYLINDER REMOVAL IAW AMM 32-52-30-4 UP TO STEP C 8 WITH THE EXCEPTION OF STEP C 7 NLG SWIVEL GLAND REMOVAL.  SWIVEL GLAND WAS NOT REMOVED JUST DISCONNECTED & CAPPED.  UPON FURTHER INSPECTION FOUND NOSE GEAR LT GLIDESLOPE ANTENNA MOUNTING BRACKET DAMAGED.  REMOVED SAME FOR REPLACEMENT IAW AMM 32-52-30-4.  REPLACED LT NOSE STEERING COLLA
